# SDR IXXA2023021602

- Difficulty date: February 16, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N229AZ
- Make and model: Boeing 767-300
- Aircraft serial: 27059
- Aircraft time: 106,789 hours, 18,123 cycles
- System (JASC): 7100 · Powerplant System
- Part: Rub Strip
- Part number: 224220127
- Part serial: NSN
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE COWL RUB STRIP
